# SDR AALA20140306012

- Difficulty date: March 6, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N675AN
- Make and model: Boeing 757223
- Aircraft serial: 29425
- Aircraft time: 48,780 hours, 16,918 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED AUXILIARY POWER UNIT FAILED WITH RT INTEGRATED DRIVE GENERATOR ON PLACARD.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED APU LOW OIL TEMPERATURE SWITCH & RT INTEGRATED DRIVE GENERATOR, MPN 727792N.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
